# SDR 2001FA0000211

- Difficulty date: August 8, 2001
- Submitted: August 27, 2001
- Operation: General aviation
- Aircraft: N67464
- Make and model: Cessna 152
- Aircraft serial: 15281850
- Engine: Lyc O235L2C
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Fod
- Location: Carburetor
- Part time: 42 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

DURING TOUCH AND GO LANDING AS CARB HEAT WAS APPLIED, ENGINE LOST POWER.  REMOVING CARB HEAT DID NOT IMPROVE PERFORMANCE.  DURING INVESTIGATION  AND CARB REMOVAL, FOUND STARTER LUBRICATION DECAL LODGED IN VENTURI.  AFTER REMOVAL AND REINSTALLATION OF CARB.  ENGINE POWER RETURNED TO NORMAL.  RECOMMEND THESE DECALS BE REMOVED PRIOR TO STARTER AND CARBURETOR INSTALLATION ON ENGINE.  ( FOUND WARRANTY WARNING DECAL ON OVERHAULED CARB)
